# SDR ABXA9701646

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5750872
- Condition: Corroded
- Location: Bs 1140-1160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1140-1160 LBL 44 SEAT TRACK HAS HEAVY CORROSION.  REPLACED SEAT TRACK STA 1110 TO 1210  LBL 44 IAW SRM 53-2-3, 51-1-8, 51-3-0 AND 51-1-21.
